Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 83, NWS Green Bay, WI

November 24, 2011

NWS Green Bay, WI issued this small craft advisory at Nov 24, 2011, 3:47 AM CST. It took effect at Nov 24, 2011, 3:00 PM CST. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2011, 3:47 AM CST (09:47 UTC)
In effect from
Nov 24, 2011, 3:00 PM CST
Expired
Nov 26, 2011, 4:47 AM CST
In force
38 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

587 
WHUS73 KGRB 240947
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
347 AM CST THU NOV 24 2011

...INCREASING SOUTHWEST WINDS AND WAVES EXPECTED LATER TODAY...

.SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE AFTERNOON...
THEN CONTINUE INTO FRIDAY. AS A RESULT...WAVES WILL BUILD TO 3 TO
6 FEET ON LAKE MICHIGAN.

LMZ541>543-241800-
/O.NEW.KGRB.SC.Y.0083.111124T2100Z-111126T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
347 AM CST THU NOV 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 PM CST FRIDAY. 

* WINDS WILL INCREASE TO 15 TO 25 KTS LATER TODAY...THEN CONTINUE
  INTO FRIDAY.

* WAVES WILL BUILD TO 3 TO 6 FEET BY THIS EVENING...AND REMAIN IN
  THAT RANGE THROUGH FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
8 follow-up statements
026 
WHUS73 KGRB 241702
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1102 AM CST THU NOV 24 2011

...INCREASING SOUTHWEST WINDS AND WAVES EXPECTED LATER TODAY...

.SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE
AFTERNOON... THEN CONTINUE INTO FRIDAY. AS A RESULT...WAVES WILL
BUILD TO 3 TO 6 FEET ON LAKE MICHIGAN.

LMZ541>543-250115-
/O.CON.KGRB.SC.Y.0083.111124T2100Z-111126T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1102 AM CST THU NOV 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 10 PM CST FRIDAY...

* WINDS WILL INCREASE TO 15 TO 25 KTS LATER TODAY...THEN 
  CONTINUE INTO FRIDAY. 

* WAVES WILL BUILD TO 3 TO 6 FEET BY THIS EVENING...AND REMAIN 
  IN THAT RANGE THROUGH FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
732 
WHUS73 KGRB 242140
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
340 PM CST THU NOV 24 2011

...GUSTY SOUTHWEST WINDS AND HIGH WAVES TO CONTINUE...

.SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED TONIGHT AND FRIDAY. AS
A RESULT...WAVES OF 4 TO 7 FT WILL PREVAIL ON LAKE MICHIGAN.

LMZ541>543-250545-
/O.CON.KGRB.SC.Y.0083.000000T0000Z-111126T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
340 PM CST THU NOV 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST
FRIDAY...

* WINDS OF 15 TO 25 KTS ARE EXPECTED THROUGH FRIDAY.

* WAVES OF 4 TO 7 FT WILL PREVAIL THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
427 
WHUS73 KGRB 250317
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
917 PM CST THU NOV 24 2011

...GUSTY SOUTHWEST WINDS AND HIGH WAVES TO CONTINUE...

.SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED OVERNIGHT AND
FRIDAY. AS A RESULT...WAVES OF 4 TO 7 FT WILL PREVAIL ON LAKE
MICHIGAN.

LMZ541>543-251130-
/O.CON.KGRB.SC.Y.0083.000000T0000Z-111126T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
917 PM CST THU NOV 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST
FRIDAY...

* WINDS OF 15 TO 25 KTS ARE EXPECTED THROUGH FRIDAY.

* WAVES OF 4 TO 7 FT WILL PREVAIL THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
280 
WHUS73 KGRB 251001
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
401 AM CST FRI NOV 25 2011

...GUSTY SOUTHWEST WINDS AND HIGH WAVES TO CONTINUE...

.SOUTHWEST WINDS OF 15 TO 25 KTS WILL CONTINUE THIS MORNING...THEN
GRADUALLY DECREASE. WAVES AS HIGH AS 4 TO 7 FT WILL PERSIST INTO
THIS AFTERNOON...THEN SLOWLY SUBSIDE.

LMZ541>543-251815-
/O.CON.KGRB.SC.Y.0083.000000T0000Z-111126T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
401 AM CST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* SOUTHWEST WINDS 15 TO 25 KTS WILL DECREASE TO 10 TO 15 KTS LATER
  TODAY INTO TONIGHT.

* WAVES OF 4 TO 7 FT WILL PERSIST INTO THIS AFTERNOON...THEN
  SUBSIDE TO 2 TO 4 FT BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK/MPC
657 
WHUS73 KGRB 251548
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
948 AM CST FRI NOV 25 2011

...GUSTY SOUTHWEST WINDS AND HIGH WAVES WILL CONTINUE TO
SUBSIDE...

.SOUTHWEST WINDS OF 15 TO 25 KTS WILL CONTINUE TO DECREASE THROUGH
THE MORNING. WAVES AS HIGH AS 4 TO 7 FT WILL PERSIST INTO THIS
AFTERNOON...THEN SLOWLY SUBSIDE.

LMZ541>543-260000-
/O.CON.KGRB.SC.Y.0083.000000T0000Z-111126T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
948 AM CST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* SOUTHWEST WINDS 15 TO 25 KTS WILL DECREASE TO 10 TO 15 KTS BY
  EARLY AFTERNOON.

* WAVES OF 4 TO 7 FT WILL CONTINUE THROUGH THE AFTERNOON...THEN
  SUBSIDE TO 2 TO 4 FT BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
883 
WHUS73 KGRB 252119
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
319 PM CST FRI NOV 25 2011

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE...

.SOUTHWEST WINDS OF 15 TO 20 KTS WILL CONTINUE TO DECREASE
THROUGH THIS EVENING. WAVES AS HIGH AS 4 TO 7 FT WILL PERSIST
INTO THIS EVENING...THEN SLOWLY SUBSIDE.

LMZ541>543-260530-
/O.EXT.KGRB.SC.Y.0083.000000T0000Z-111128T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
319 PM CST FRI NOV 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY...

* SOUTHWEST WINDS 15 TO 20 KTS WILL CONTINUE THROUGH SATURDAY.
  WINDS BECOME NORTH TO NORTHWEST 20 TO 25 KTS SUNDAY.

* WAVES OF 4 TO 7 FT WILL CONTINUE...THEN SUBSIDE TO 3 TO 5 FT BY
  MIDNIGHT. WAVES OF 3 TO 5 FT ARE EXPECTED SATURDAY AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
320 
WHUS73 KGRB 260312
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
912 PM CST FRI NOV 25 2011

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE...

.A LOW PRESSURE AREA OVER THE NORTHERN PLAINS...WILL REACH THE
WESTERN GREAT LAKES REGION BY SATURDAY AFTERNOON. A TIGHT PRESSURE
GRADIENT AHEAD OF THE LOW PRESSURE SYSTEM...WILL KEEP GUSTY WINDS
AND HIGH WAVES ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. WHILE
WINDS MAY DROP BELOW SMALL CRAFT CRITERIA AT TIMES...IN GENERAL
BRISK SOUTHWEST WINDS SHOULD CONTINUE THROUGH SATURDAY EVENING. A
COLD FRONT WILL MOVE ACROSS THE WATERS SATURDAY NIGHT AND WINDS
WILL BECOME NORTHWEST AND GUSTY SUNDAY BEHIND THE FRONT.

LMZ541>543-261115-
/O.CON.KGRB.SC.Y.0083.000000T0000Z-111128T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
912 PM CST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* SOUTHWEST WINDS 15 TO 20 KTS WILL CONTINUE THROUGH SATURDAY. 
  WINDS BECOME NORTH TO NORTHWEST 20 TO 25 KTS SUNDAY. 

* WAVES OF 3 TO 5 FT WILL CONTINUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
947 
WHUS73 KGRB 261047
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
447 AM CST SAT NOV 26 2011

...GUSTY NORTHWEST WINDS EXPECTED LATE TONIGHT INTO SUNDAY...

.WINDS WILL TURN NORTHWEST IN THE WAKE OF A COLD FRONT THIS
EVENING...THEN INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS LATE
TONIGHT INTO SUNDAY. THE STRONGEST GUSTS ARE ANTICIPATED NEAR
DEATHS DOOR.

LMZ541>543-261900-
/O.CAN.KGRB.SC.Y.0083.000000T0000Z-111128T0000Z/
/O.NEW.KGRB.SC.Y.0084.111127T0900Z-111128T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
447 AM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY.

* NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS
  LATE TONIGHT...THEN CONTINUE ON SUNDAY. THE STRONGEST WINDS ARE
  ANTICIPATED NEAR DEATHS DOOR...WHERE GUSTS MAY EXCEED 30 KTS.

* WAVES OF 2 TO 4 FT ARE EXPECTED...LOCALLY HIGHER NEAR DEATHS
  DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-261900-
/O.NEW.KGRB.SC.Y.0084.111127T0900Z-111128T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
447 AM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY.

* NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS
  LATE TONIGHT...THEN CONTINUE ON SUNDAY. THE STRONGEST WINDS ARE
  ANTICIPATED NEAR GILLS ROCK...SISTER BAY AND THE DEATHS DOOR
  AREA...WHERE GUSTS MAY EXCEED 30 KTS.

* WAVES OF 3 TO 5 FT ARE EXPECTED...ESPECIALLY IN THE CENTRAL AND
  NORTHERN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KIECKBUSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 3:29 AM CST, 18 minutes earlier.

Area forecast discussion, Nov 24, 3:29 AM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
329 AM CST THU NOV 24 2011

.SHORT TERM...THANKSGIVING DAY THROUGH FRIDAY...SKY COVER AND
IT'S EFFECT ON TEMPERATURES WILL BE THE MAIN FCST CONCERNS.

WIDESPREAD LOW STRATUS HAS ONCE AGAIN OVERSPREAD THE ENTIRE CWA
THIS MORNING...DUE TO LLVL MOISTURE TRAPPED BENEATH A STRONG
INVERSION. PATCHY FOG WAS ALSO OCCURRING...ESPECIALLY OVER
NORTHERN WI...WHERE SOME SNOW PACK REMAINED.

HAVE DECIDED TO STOP FIGHTING WITH THE CLOUDS. WITH LITTLE
CHANGE IN THE PATTERN ANTICIPATED THROUGH FRIDAY...BELIEVE
THAT LOW CLOUDS WILL PERSIST. BUFKIT SOUNDINGS AND 950 MB
RH PROGS SUPPORT THIS. SOME PARTIAL CLEARING MAY OCCUR DURING
THE EARLY TO MID AFTERNOON TODAY...ESPECIALLY IN FAR NE WI...
BUT EXPECT CLOUDS TO FILL BACK IN DURING THE EVENING. WILL
ALSO CONTINUE TO MENTION PATCHY FOG TONIGHT INTO FRIDAY
MORNING...WITH AREAS OF FOG OVER THE NORTHERN WI SNOW PACK.
ANY CLEARING ON FRIDAY IS DOUBTFUL...AS LLVL MOISTURE DEEPENS
A LITTLE IN ADVANCE OF THE APPROACHING COLD FRONT.

HAVE LOWERED MAX TEMPS BY 3 TO 5 DEGREES TODAY AND FRIDAY...
WHICH SHOULD ACCOUNT FOR THE EFFECTS OF THE CLOUD COVER.
USED A BLEND OF THE BETTER PERFORMING GUIDANCE SETS FOR
MIN TEMPS TONIGHT...BUT AREAS WITH PARTIAL CLEARING COULD
QUICKLY DROP BLO THE FCST VALUES THIS EVENING...SO TEMPS WILL
NEED TO BE MONITORED.

.LONG TERM...FRIDAY NIGHT TO NEXT THURSDAY.

THE GFS ENSEMBLE MEAN INDICATES THAT AN AMPLIFYING TROUGH OVER THE
EASTERN CONUS THIS WEEKEND WILL GET REINFORCED THROUGH EARLY TO
MIDDLE OF NEXT WEEK AS FLATTENED RIDGING BUILDS OVER THE WESTERN
CONUS.  OPERATIONAL MODELS CONTINUE TO STRUGGLE WITH THE EVOLUTION
OF THIS EASTERN CONUS TROUGH...AND THE POTENTIAL FOR A CUTOFF LOW TO
MEANDER OVER THE OHIO VALLEY.  WILL BLEND THE ECMWF AND GFS...BUT
TRIED TO KEEP SIGNIFICANT CHANGES TO A MINIMUM.

FRIDAY NIGHT THROUGH SATURDAY NIGHT...AS A SHORTWAVE TROUGH DIGS
ACROSS THE CENTRAL GREAT PLAINS...LOW PRESSURE WILL MOVE ACROSS THE
NORTHERN MISSISSIPPI VALLEY AND INTO WESTERN WISCONSIN BY 12Z
SATURDAY.  WITH UPPER DIVERGENCE INCREASING THROUGH THE NIGHT...AND
LOW LEVEL FORCING VIA A WARM FRONT DRAPED OVER NORTHERN
WISCONSIN...SHOULD SEE RAIN SHOWERS PUSH NE ACROSS THE
STATE...MAINLY AFTER MIDNIGHT AS A BEEFY DRY WEDGE IN THE MID-LEVELS
WILL HAVE TO BE OVERCOME.  LOW PRESSURE THEN TRACKS ACROSS THE STATE
OF WISCONSIN ON SATURDAY...WITH SHOWERS CONTINUING.  COLDER AIR WILL
EVENTUALLY WRAP AROUND THE LOW INTO THE STATE LATE SATURDAY
AFTERNOON INTO SATURDAY EVENING...WITH RAIN SHOWERS TURNING OVER TO
SNOW SHOWERS.  SOME ACCUMULATIONS APPEAR POSSIBLE SATURDAY NIGHT
OVER N-C WISCONSIN...WITH AN ADDED BONUS FROM LAKE EFFECT WHICH
SHOULD BE CRANKING UP LATE SATURDAY NIGHT.  WILL INCREASE POPS
SATURDAY NIGHT.

REST OF THE FORECAST...NW FLOW BEHIND THE SURFACE LOW WILL CONTINUE
INTO SUNDAY...WITH LAKE EFFECT SNOW SHOWERS PROBABLE OVER N-C
WISCONSIN AND A FEW SNOW SHOWERS LINGERING OVER THE EASTERN HALF OF
THE STATE.  DRIER AIR WILL ARRIVE FOR THE AFTERNOON...BUT CYCLONIC
FLOW WILL LIKELY KEEP THE CLOUDS AROUND.  NW WINDS WILL ALSO BE
GUSTY WITH SOME GUSTS TO 30 OR 35 MPH POSSIBLE.  A SURFACE RIDGE
AXIS WILL QUICKLY PUSH INTO THE STATE SUNDAY NIGHT AND SO WILL
WARMER AIR...WHICH WILL ERODE ANY LINGERING LOW STRATUS.  THE
REINFORCING SHORTWAVE AND COLD FRONT WILL PLOW ACROSS THE WESTERN
GREAT LAKES MONDAY INTO MONDAY NIGHT WITH ANOTHER SURGE OF COLD AIR
IN ITS WAKE.  CURRENTLY CARRYING POPS MONDAY NIGHT FOR THIS
FEATURE...AND THIS LOOKS GOOD.  THE COLD AIR LOOKS COLD ENOUGH FOR
LAKE EFFECT OVER NORTH-CENTRAL WISCONSIN HEADING INTO TUESDAY.
UNDER NW FLOW ALOFT...SIGNS OF ANOTHER WAVE ARRIVING WEDNESDAY NIGHT
INTO THURSDAY.  OTHER THAN A BRIEF WARM UP ON MONDAY...TEMPERATURES
LOOK NEAR OR BELOW NORMAL FOR THE REST OF THE WEEK.
&&

.AVIATION...(FOR 06Z TAF ISSUANCE) EVENING SOUNDING AT GRB
SHOWING STRONG INVERSION...THIS LEADING TO STRATUS ONCE AGAIN
EXPANDING ACROSS STATE. RUC SEEMS TO HAVE BEST HANDLE ON THINGS SO
HAVE CONTINUED TO FOLLOW IT. IFR CIGS ARE EXPECTED...WITH LOCAL
LIFR OVER THE NORTH...INCLUDING RHI. MVFR VSBYS WITH WINDS
REMAINING UP OVERNIGHT...ALTHOUGH PATCHY IFR VSBYS WILL OCCUR OVER
THE REMAINING SNOW PACK IN NORTHERN WI. LOW LEVEL WIND SHEAR
POSSIBLE OVERNIGHT WITH SOUTHWEST WINDS AROUND 30 KNOTS AT 1000 FT
AGL AND SURFACE WINDS FROM THE SOUTH AT 5 TO 10 KNOTS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KIECKBUSCH/MPC
Hazardous weather outlook, Nov 24, 3:14 AM CST, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
314 AM CST THU NOV 24 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-250915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
314 AM CST THU NOV 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-250915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
314 AM CST THU NOV 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

TSK/MPC

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.